# SDR DLM88960900

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTED THE LANDING GEAR AFTER TAKEOFF, RECEIVED LANDING GEAR WARNING AND ALL 3 RED UNSAFE LIGHTS WITH GEAR HANDLE UP.  POM PROCEDURES CYCLED GEAR, NO HELP.  GEAR HANDLE UP, 3 RED WARNING LIGHTS, GEAR DETERMINED TO BE UP.  INSPECTED GEAR SYSTEMS, NO TROUBLE FOUND.  ON SUBSEQUENT OCCURENCE INSPECTION, FOUND S1-320 SWITCH BAD IN RT THROTTLE SWITCH PACK R AND R RT SWITCH PACK AND ADJ PER MM, GEAR SWING NORMAL.
